# SDR F3LA98123

- Difficulty date: July 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22734
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEN - DURING SERVICE CHECK, MAINTENANCE REPORTED EXTERIOR MOUNTED FORWARD ENTRY AND FORWARD SERVICE DOOR ESCAPE SLIDE LIGHTS INOPERATIVE.  MAINTENANCE REPLACED M 571 BATTERY PACK PER MM 33.51.71 AND CHECKED OKAY.  (X)
